# SDR 9515032278

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40173
- Condition: Malfunctioned
- Location: Nr 4 Le Flap
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MDW - ON FLAP EXTENSION, DID NOT GET A BLUE LIGHT AT FIVE DEGREES FLAP.  THE LEADING EDGE FLAP PANEL INDICATED THE NR 4 FLAP DID NOT EXTEND.  VISUAL INSPECTION IN FLIGHT INDICATED THE FLAP TO BE DOWN.  AIRCRAFT DIVERTED TO ORD DUE TO A LONGER RUNWAY AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 LEADING EDGE FLAP POSITION SWITCH AND OPERATIONAL CHECK NORMAL.
